zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Maximum principle for the generalized time-fractional diffusion equation. (English) Zbl 1172.35341
In this interesting paper a maximum type principle for the Caputo time-fractional diffusion equation is presented. Also, some applications of such a principle are given.

35B50Maximum principles (PDE)
26A33Fractional derivatives and integrals (real functions)
35S05General theory of pseudodifferential operators
Full Text: DOI
[1] Bazhlekova, E. G.: Duhamel-type representation of the solutions of nonlocal boundary value problems for the fractional diffusion-wave equation, , 32-40 (1998) · Zbl 0926.35027
[2] Chechkin, A. V.; Gorenflo, R.; Sokolov, I. M.: Fractional diffusion in inhomogeneous media, J. phys. A 38, 679-684 (2005) · Zbl 1082.76097 · doi:10.1088/0305-4470/38/42/L03
[3] Dubbeldam, J. L. A.; Milchev, A.; Rostiashvili, V. G.; Vilgis, T. A.: Polymer translocation through a nanopore: A showcase of anomalous diffusion, Phys. rev. E 76, 010801(R) (2007) · Zbl 1227.37028
[4] Eidelman, S. D.; Kochubei, A. N.: Cauchy problem for fractional diffusion equations, J. differential equations 199, 211-255 (2004) · Zbl 1068.35037 · doi:10.1016/j.jde.2003.12.002
[5] Freed, A.; Diethelm, K.; Luchko, Yu.: Fractional-order viscoelasticity (FOV): constitutive development using the fractional calculus, (2002)
[6] Gorenflo, R.; Luchko, Yu.; Umarov, S.: On the Cauchy and multi-point problems for partial pseudo-differential equations of fractional order, Fract. calc. Appl. anal. 3, 249-277 (2000) · Zbl 1033.35160
[7] Gorenflo, R.; Mainardi, F.: Random walk models for space-fractional diffusion processes, Fract. calc. Appl. anal. 1, 167-191 (1998) · Zbl 0946.60039
[8] , Applications of fractional calculus in physics (2000) · Zbl 0998.26002
[9] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equation, (2006) · Zbl 1092.45003
[10] Kochubei, A. N.: A Cauchy problem for evolution equations of fractional order, Differ. equ. 25, 967-974 (1989) · Zbl 0696.34047
[11] Luchko, Yu.; Gorenflo, R.: An operational method for solving fractional differential equations with the Caputo derivatives, Acta math. Vietnam 24, 207-233 (1999) · Zbl 0931.44003
[12] Luchko, Yu.: Operational method in fractional calculus, Fract. calc. Appl. anal. 2, 463-489 (1999) · Zbl 1030.26009
[13] Mainardi, F.: Fractional relaxation -- oscillation and fractional diffusion-wave phenomena, Chaos solitons fractals 7, 1461-1477 (1996) · Zbl 1080.26505 · doi:10.1016/0960-0779(95)00125-5
[14] Mainardi, F.; Tomirotti, M.: Seismic pulse propagation with constant Q and stable probability distributions, Ann. geofisica 40, 1311-1328 (1997)
[15] Mainardi, F.; Luchko, Yu.; Pagnini, G.: The fundamental solution of the space -- time fractional diffusion equation, Fract. calc. Appl. anal. 4, 153-192 (2001) · Zbl 1054.35156
[16] Metzler, R.; Klafter, J.: The random walk’s guide to anomalous diffusion: A fractional dynamics approach, Phys. rep. 339, 1-77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[17] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[18] Pskhu, A. V.: Partial differential equations of fractional order, (2005) · Zbl 1193.35245
[19] Voroshilov, A. A.; Kilbas, A. A.: The Cauchy problem for the diffusion-wave equation with the Caputo partial derivative, Differ. equ. 42, 638-649 (2006) · Zbl 1123.35302 · doi:10.1134/S0012266106050041
[20] Zhang, S.: Existence of solution for a boundary value problem of fractional order, Acta math. Sci. ser. B 26, 220-228 (2006) · Zbl 1106.34010 · doi:10.1016/S0252-9602(06)60044-1